Results 1 to 6 of 6

Thread: Antibiotics and bowels.

  1. #1

    Antibiotics and bowels.

    Hello. I had a big uti went to the er for 4 days and had a 14 days run of intravenous antibiotics at home. Im on the waiting list for a spinctoretomy and have been on a small dose of antibiotics for two months now. Lately I have been getting a lot of runny stools and have many accidents. I eat yogurt with probiotics and started taking Align probiotic pills but still no change. Is there anything else I can do to try and stop the dhiarrea.
    Thanks.............
    Last edited by SCI-Nurse; 07-14-2014 at 12:01 AM.

  2. #2
    Senior Member
    Join Date
    Nov 2004
    Location
    East Tennessee
    Posts
    473
    Questran?

  3. #3
    You need to have your stool tested to see if you have c. diff. With the scenario you report, it is highly likely. If you do have c. diff., you need to be treated for it. It can develop into a very serious or even life threatening condition if untreated.

    (KLD)

  4. #4
    I have been tested and all came back negative.

  5. #5
    I have been tested and all came back negative. I have no abdominal pain or cramps.

  6. #6
    If you have been tested in the last few days, and are negative, you can try just taking some antidiarrheal medications such as Kaopectate and/or Imodium to see if these will help.

    (KLD)

Similar Threads

  1. antibiotics
    By bulletc5 in forum Care
    Replies: 3
    Last Post: 12-09-2005, 01:31 PM
  2. From a wheelchair, the 11-year-old races, bowls and participates in track and field
    By antiquity in forum Recreation, Sports, Travel, & Hobbies
    Replies: 0
    Last Post: 10-04-2002, 09:02 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •